# SDR DALA2022042102814

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 97,369 hours, 13,683 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 AT CRUISE CLIMBING 32000 FT TO 34000 FT, CA'S PRIMARY ALTIMETER FROZE AT 32000FT + DISPLAYED OFF FLAG. AIR DATA PER QRH 2 CB RESETS PER ATL MTC RESULTED IN NO FIX. CORRECTIVE ACTION: R&R CAPT ALTIMETER AS PER B767-300 AMM 34-13. OPS CHECK GOOD. NO FAULTS NOTED. (8520086)
